# SDR FDEA201411233866

- Difficulty date: November 23, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 26,133 hours, 14,230 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAXI OUT DID A FLIGHT CONTROL CHECK & ECAM  DISPLAYED BRIEFLY A GREEN HYD PUMP 1 & 2 LOW PRESS.  DID A FULL RECHECK OF FLIGHT CONTROLS WITH NO ECAM.  ON TAKEOFF ROLL AROUND 60KTS RECEIVED A GREEN HYD PUMP 1 & 2 LOW PRESS WARNING AGAIN ON ECAM.  REJECTED TAKEOFF & RAN CHECKLIST IAW QRH.  THIS INDICATES AIR IS STILL TRAPPED IN SYS.  PERFORMED SATISFACTORY TEST OF HYD QTY INDICATION SYS IAW AMM 29-32-00-05.  ENGS WERE RUN AT POWER & AILERONS WERE ROLLED CONTINUOUSLY UNTIL LOW PRESS INDICATION WOULD NO LONGER DISPLAY.  NOTED HYD QTY DECREASED DUE AIR PURGE, NO EVIDENCE OF FLUID LOSS AROUND ACFT.  SERVICED GREEN SYS HYD FLUID TO UPPER MIDDLE OF HAT, 6.0 GALS, IAW AMM 12-12-29-0.  ACFT OK FOR SERVICE.
